# SDR DALA2023071005524

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A569001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2852439) CORROSION AT FWD WET AREA INTERCOSTAL STA 294.5 TO STA 312 WL 208 LBL 10. REMOVED AND INSTALLED NEW INTERCOSTAL IN FWD WET AREA STA 294.5 TO 312 IAW B737-900 51-40-02-0G SRM AND DWG 141A5600 E.
